MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding a patient with an implanted neurostimulator (ins) for essential tremor and movement disorders.The rep reported that the patient had strokes after the leads were placed.The rep reported that the patient had risk factors for stroke.The rep reported that the checks on the system showed that it was normal.No device issues were reported.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).The patient started to experience stroke symptoms in the last calendar year, specific time frame is not easily determined, but the symptoms occurred during the regular use of the system.The cause of the stroke couldn't be determined due to multiple risk factors.No interventions were taken other than radiologic examinations.The issue was resolved at the time of the event.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6903776
Report Number2649622-2017-10210
Device Sequence Number1354854
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1AP6Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;